# SDR ASOA201200158

- Difficulty date: January 13, 2012
- Submitted: January 19, 2012
- Operation: Air carrier
- Aircraft: N840AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7290
- Aircraft time: 30,172 hours, 27,021 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FACE OF FRAME, UNDER AVIONICS FLOORBOARD, AT FS 349.00 BY DRAIN TUBE APPEARS TO HAVE UNDERLYING CORROSION UNDER PAINT.  REPAIRED IAW SRM 51-42-06.
